# SDR GAIA00281

- Difficulty date: May 22, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 22703
- Condition: Inoperative
- Location: Rt Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 319 - FWA-CHYM - ON TAXI TO TAKEOFF, THE FLIGHT CREW DISCOVERED THAT THE RIGHT BRAKE WOULD NOT APPLY.  THE AIRCRAFT TAXIED TO PARKING WITHOUT INCIDENT.  THE RIGHT BRAKE CONTROL VALVE WAS REPLACED.  OPS CHECK ON GROUND SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
